# SDR AALA201911299011

- Difficulty date: November 25, 2019
- Submitted: November 29, 2019
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 58,780 hours, 26,287 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Arm
- Condition: Worn
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER T/O BEFORE L/G RETRACTION, NOSE GEAR VIBRATION WAS EXCESSIVE. FOUND RIGHT AFT NOSE GEAR DOOR HINGE ARM UPPER HOLE FED HINGE WORN. REMOVED AND REPLACED RIGHT FWD HINGE ARM RIGHT AFT NOSE GEAR DOOR IAW AMM 32-22-13-400-001.
